Hello all, I hope you all enjoyed you respective holidays. This is a warning, a “don’t make the same mistake that I made” post.
Ok, so yesterday, I went back to the clinic, because throughout the week, the doctor had raised my dosage, and I did not have enough pills to last until Thursday, the day I had been originally.
So all I had left for my 1:30 pm dose,( I take doses at 6:30 am, 1:30 om, and 8:30 pm, each 7 hours apart. Each dose that I take is 4 mg). was a 2 mg. pill. Which I took, and by the time I saw the doctor at 5:00 pm, was already experiencing some pretty moderate withdrawal symptoms.
So I saw the doctor, gave her the log that I had been keeping all week for her, which included everything, times of doses, how I felt, etc. So she gave me enough pills to last until Thursday. 1 box of 7, 8 mg. pills. I am to take 1/2 pill 3 times a day.
On Thursday, I am to return to Tel Aviv, go directly to the pharmacy, and pick up the rest of the prescription, enough to last from Thursday, to Thursday, and then I be back on track.
Ok, so yesterday, because I had only taken a 2 mg. dose at 1:30 and was having greater and greater withdrawal symptoms, at 6:30 pm (instead of 8:30, when I usually take the day’s 3rd dose, I took a 4 mg. dose. I did not, obviously, take the 8:30 dose. Ok, DO NOT DO THIS!!! EVER! Stick to taking the doses at the EXACT same time everyday.
When I arrived home from Tel Aviv, I had horrible stomach cramping, and the big “D”. I felt as though I just might actually die! The same thing occurred during the night, and also this morning! I took my dose this morning at 6:30, and feel a good bit better, B”H. I hope, that after the 1:30 dose, that I feel totally normal again.
So NEVER change the times that you take your Subutex doses! NEVER!!!
Trust me, stick to the times, exactly, or you will be a VERY unhappy camper indeed!